Couldn't find what you looking for?

TRY OUR SEARCH!

I am really frustrated here because my bgs are crazy!  I am trying to do be good and watch my diet and I have bgs that bounce around like wild1  I started on metformin a week ago so do ya think it might be from the med?  If so, I don't think I want to be on this stuff!  I had some elevated bgs when I didn't have it but my sugars are really all over the place now and I don't think that is a good thing at all.  I don't knnow what else to do about it, do you?  I don't thinkk my doctor will do anything for a while.  He will say... just give it some time.  REALLY??  I don't know... I am wanting to get my bgs down so I can avoid having any issues later on down the road.  I feel lousy becasuse of my respiratory infection... I don't have any up and go to me.  I haven't been eating a whole lot so I don't know why my sugars are nuts.

Loading...

It is not customary that the medication would cause your blood sugars to bounce around at all.  Metformin is used to help the pancreas secrete more insulin into the bloodstream to help use up the glucose by allowing it to enter the body’s cells for energy.  From what you commented about the respiratory infection you have, I believe this could be the culprit in your blood sugars reacting the way they are.  When a diabetic has a fever or infection in the body, stress hormones tend to rise in response.  Insulin resistance also increases, which impairs the body’s ability to use glucose.  You need to let your doctor know about your blood sugars and your respiratory infection.  Once you get over it, I am sure your blood sugars will stablilize.

Reply

Loading...